# SDR SA07054

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Condition: Faulty
- Location: Nlg Door
- Part time: 20,610 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LAS  FLT 883 EN ROUTE FLL TO LAS.  AIRCRAFT EXPERIENCED A VERY LOUD NOISE AND A MILD VIBRATION IN THE COCKPIT DURING CLIMB, WITH ALL INDICATIONS NORMAL.  AFTER LEVEL OFF, THE NOSE GEAR DOORS HAD XX-XX INDICATION.  THE FLIGHT DESCENDED TO FL 240 AND RECYCLED THE GEAR.  THE XX-XX INDICATION WENT AWAY AND THE FLIGHT PROCEEDED TO LAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR.  OPERATIONALLY CHECKS OK.
